# SDR DALA1205476301

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 94,302 hours, 12,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT SEATS 54H, 43C, LAV 4L1 AND LAV 2R WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE PATH LIGHT ASSEMBLY AT THE FRONT OF LAV 4L1 AND RELAMPED BULBS AT 54H, 43C AND AT THE FRONT OF LAV 2R.  SYSTEM OPERATION WAS NORMAL AFTER THE  LIGHT ASSEMBLY AND BULBS WERE REPLACED.
